# SDR SWAA2021050546784

- Difficulty date: February 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 70,812 hours, 41,681 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD UPPER HORIZONTAL STABILIZER SLIDING SEAL CRACKED / R&R'D RH FWD UPPER HORIZONTAL STABILIZER SLIDING SEAL PER AMM 53-31-31.
